Periodic boundary value problems for certain differential equations
Differencialʹnye uravneniâ, Tome 5 (1969) no. 11, pp. 2087-2092
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_11_a14,
author = {V. S. Mokeichev},
title = {Periodic boundary value problems for certain differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {2087--2092},
year = {1969},
volume = {5},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_11_a14/}
}
V. S. Mokeichev. Periodic boundary value problems for certain differential equations. Differencialʹnye uravneniâ, Tome 5 (1969) no. 11, pp. 2087-2092. http://geodesic.mathdoc.fr/item/DE_1969_5_11_a14/